RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 3, Pages 448–454 (Mi mz962)  

This article is cited in 2 scientific papers (total in 2 papers)

Necessary and sufficient conditions for the Lipschitzian invertibility of nonlinear difference operators in the spaces $\ell_p(\mathbb Z,\mathbb R)$ with $1\leqslant p\leqslant\infty$

V. E. Slyusarchuk

Rovno State Technology University

DOI: https://doi.org/10.4213/mzm962

Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:3, 386–391

Bibliographic databases:

UDC: 517.9
Received: 01.06.1999
Revised: 21.03.2000

Citation: V. E. Slyusarchuk, “Necessary and sufficient conditions for the Lipschitzian invertibility of nonlinear difference operators in the spaces $\ell_p(\mathbb Z,\mathbb R)$ with $1\leqslant p\leqslant\infty$”, Mat. Zametki, 68:3 (2000), 448–454; Math. Notes, 68:3 (2000), 386–391

Citation in format AMSBIB
\Bibitem{Sly00}
\by V.~E.~Slyusarchuk
\paper Necessary and sufficient conditions for the Lipschitzian invertibility of nonlinear difference operators in the spaces $\ell_p(\mathbb Z,\mathbb R)$ with $1\leqslant p\leqslant\infty$
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 3
\pages 448--454
\mathnet{http://mi.mathnet.ru/mz962}
\crossref{https://doi.org/10.4213/mzm962}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819148}
\zmath{https://zbmath.org/?q=an:0985.47052}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 3
\pages 386--391
\crossref{https://doi.org/10.1007/BF02674563}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900014}


Linking options:
  • http://mi.mathnet.ru/eng/mz962
  • https://doi.org/10.4213/mzm962
  • http://mi.mathnet.ru/eng/mz/v68/i3/p448

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Slyusarchuk, “Necessary and sufficient conditions for the invertibility of the non-linear difference operator $(\mathscr Dx)(t)=x(t+1)-f(x(t))$ in the space of bounded continuous functions on the real axis”, Sb. Math., 192:4 (2001), 565–576  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. E. Slyusarchuk, “Conditions for the invertibility of the nonlinear difference operator $(\mathscr Rx)(n)=H(x(n),x(n+1))$, $n\in\mathbb Z$, in the space of bounded number sequences”, Sb. Math., 200:2 (2009), 261–282  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:214
    Full text:90
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020